# SDR 2011FA0000360

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26123111
- Part serial: B0275
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL SUSTAINED HUB FAILURE.
